# SDR UPS08853594

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 11011BBCQ
- Part serial: 003
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/E'S INERTIAL REEL INOP, (SWAPPED WITH 1ST OBSERVERS AND DEFERRED PER MEL).  REMOVED AND REPLACED 1ST OBSERVERS SEAT IAW AMM 25-11-02-2.  THIS CLEARS M386600.
